# SDR KBM2005F00049

- Difficulty date: April 24, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N375H
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTER GAUGE OIL PRESSURE INDICATOR INOPERATIVE.  REMOVED AND REPLACED.  (M)
